# SDR HNAA2010071300174

- Difficulty date: July 11, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8103
- Aircraft serial: 340
- Aircraft time: 36,764 hours, 43,638 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG PERFORMED UNCOMMANDED PARTIAL EXTENSION WITH ASSOCIATED IN TRANSIT AND UNSAFE INDICATIONS.  PERFORMED PSEU TEST AND CODE 58 READ.  R &R PSEU IAW 32-61-50.  R & R LANDING GEAR HANDLE IAW 32-30-00. CYCLED GEAR SEVERAL TIMES AND CHECKED GOOD.
